# SDR DALA2017071605558

- Difficulty date: July 15, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FLOOR PANELS 211ANF, 211ASF, 211ATF, 211GF, AND 211MF. FLOOR PANEL 211 ANF WAS FABRICATED AND FLOOR PANEL 211 ASF AND 211 ATF WERE REPAIRED PER SRM 53-20-50. FLOOR PANELS 211ANF, 211ASF, 211ATF WERE INSTALLED ON 2040-0057 AND THE COVERS ON COCKPIT FLOOR PANELS WERE REPAIRED ON NRC 517.
